# SDR USAA2011071100010

- Difficulty date: May 28, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9C53461174
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - EXFOLIATION CORROSION ON PREVIOUSLY BLENDED FLOORBEAM T-CAP AT BS 986, BL-9.  REPLACED FLOORBEAM T-CAP AT BS 986, BL-9 IAW B737 SRM 51-10-02, BOEING DRAWING 69C5346117.
